|Why did CD4 count increases when medicine discontinued?
Mar 6, 2014
Dear Dr. Young, My CD4 count was 546 before discontinued my medication for two months due to the circumstance beyond my control, so to say I had to keep my status a secret. Before resuming I had a laboratory test & my CD4 count actually increase to 597, I dont understand how this could happen, please explain. Best Regards, Kin
| Response from Dr. Young
Hello Kin and thanks for posting.
I wouldn't interpret your values as a medically meaningful rise. Since it's normal for CD4 counts to vary by up to 30% without any particular reason, a change from 550 to 600 isn't significant.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Get Vd?
- Itchy Red Spots After Sex With Stripper Sign Of HIV AIDS
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Sore On Penis After Touching Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.